MathSciNet Relay Station
MathSciNet bibliographic data
MR2471686 (2009m:11186) 11R29 (11R11)
Kishi, Yasuhiro Note on the divisibility of the class number of certain imaginary quadratic fields. Glasg. Math. J. 51 (2009), no. 1, 187–191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement